Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorEastwood, Michael Georgeen
dc.contributor.authorGraham, C. R.en
dc.identifier.citationJournal of Geometric Analysis, 2001; 11 (4):589-602en
dc.description© 2001 The Journal of Geometric Analysisen
dc.publisherMathematica Josephina / American Mathematical Societyen
dc.titleAn edge-of-the-wedge theorum for hypersurface CR functionsen
dc.typeJournal articleen
dc.contributor.schoolSchool of Mathematical Sciences : Pure Mathematicsen
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.